# SDR 2022FA0000263

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: General aviation
- Aircraft: N756YD
- Make and model: Cessna U206G
- Aircraft serial: U20604455
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Location: Zone 100
- Component: Fuselage, Cessna, 206
- Stage of operation: AG
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FRAME OF THIS PLANE IS SEVERELY CORRODED. THERE IS VISUAL DAMAGE TO MULTIPLE SURFACES INCLUDING THE SKIN AND THE SPARS. IT ALSO HAS MULTIPLE CABLES THAT ARE SEVERELY CORRODED. AN A&P DEEMED IT “AIRWORTHY” BUT NONE OF THESE ISSUES HAVE BEEN REMEDIED. I GROUNDED THE PLANE FOR IN AIRWORTHINESS AS PILOT IN COMMAND AS THE MECHANICS FAILED TO FIX THE PROBLEM OR NOTE THE DISCREPANCIES IN THEIR 100 HOUR INSPECTION LOGBOOK ENTRIES. I WAS FIRED FOR NOT FLYING THE PLANE IN THAT CONDITION, SO I CAN’T SAY FOR SURE IF THEY STILL PLAN TO FLY THE PLANE IN THAT CONDITION. HOWEVER, THE LAST INTERACTIONS I HAD WITH THE OWNER AND THE MECHANICS INDICATED THAT  THEY FULLY INTEND TO FLY THE PLANE.
